# SDR DALA2025042403196

- Difficulty date: April 24, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 64,329 hours, 33,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 LH SIDE IN OPEN FASTENER HOLE 2 AT DOOR STOP FITTING 7 POSITION, CRACK DIRECTION IS 12 OCLOCK, CRACK DEPTH IS 0.110 INCH APPROX, HOLE DIAMETER IS 0.250 INCH APPROX , AA 5311-01216, AD RELATED, ACTIONS REQUIRED PRIOR TO FURTHER FLIGHT AT AFT GALLEY AR EA (1 EA).  PERFORMED REPAIR INSTRUCTIONS ON FRAME 68 LH SIDE IN HOLE 2 AT DOOR STOP FITTING 7 POSITION AS PER A319 SRM 53-41-12-300-008 STEP2 AND A319 SRM 53-41-12-300-010 STEP 2.
